# SDR UALA2011050202114

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 63,760 hours, 11,612 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Out Of Tolerance
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW NOISE BEGAN 30 MIN AFTER T/O AND LEVEL OFF FL340.  PRESSURIZED AIRCRAFT AND FOUND AREA UPPER AFT CORNER OF WINDOW R1 LEAKING AIR.  RETORQUED WINDOW R1 IAW MM AND REPLACED 3 INCHES OF SEALANT IN SAID AREA.  APPLIED TAPE OVER SEALANT FOR SMOOTHING.
